International Journal of Qualitative Theory of Differential Equations and Applications

Volume 3, Number 1  January-June  (2017)

           1. Dynamics of Functionally Separable Solutions for a Class of Nonlinear Wave Equations
Author: Jibin Li, Shumin Li                                         DOWNLOAD                                           


     2. Global Existence of Periodic Solutions in a Four-Neuron Network Model with Delays
Author: Xiuling Li, Junjie Wei                                    DOWNLOAD                                            

     3.  Existence and Multiplicity of Periodic Solutions for Semilinear Duffing Equations at Resonance

Author: Shiwang Ma                                                  


     4. Global Attractivity in a Higher Order Difference Equation with Applications

Author: Chuanxi Qian                                                


     5.  A Survey on the Oscillation of Delay and Difference Equations with Variable Delay

Author: I. P. Stavroulakis